# SDR 2020FA0000045

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N8129
- Make and model: Piper PA-28-181
- Aircraft serial: 288290094
- Aircraft time: 4,015 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 464356
- Condition: Dislodged
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF PILOT DETECTED NO AIRSPEED READ OUT AND ABORTED TAKEOFF. UPON INSPECTION FOUND ONE OF THE HEATING ELEMENTS BECAME DISLODGED AND MELTED THROUGH THE LINES. REINSTALLED HEATING ELEMENT AND REPLACED DAMAGED TUBING.
